Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

August 13, 2019Jackson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 13, 2019, 11:31 PM EDT for Jackson County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2019, 11:31 PM EDT (03:31 UTC)
Expired
Aug 14, 2019, 12:00 AM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Wind
40

County Jackson County, GA

The radar

The Greer radar (KGSP), 122 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2333 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

517 
WWUS82 KFFC 140331
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EDT Tue Aug 13 2019
 
GAZ024-025-027-036-140400-
Madison GA-Banks GA-Jackson GA-Clarke GA-
1131 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...SOUTHEASTERN
BANKS...EASTERN JACKSON AND NORTHERN CLARKE COUNTIES UNTIL midnight
EDT...

At 1131 PM EDT...a line of strong thunderstorms was along a line
extending from near Tugaloo State Park to Jefferson...and moving east
at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jefferson, Commerce, Danielsville, Arcade, Nicholson, Ila,
Athens-Clarke County, Westgate Park, James Holland Youth Sports Cmpx,
Pocataligo, Peach State Speedway, Sandy Creek Recreation Area, Oconee
Heights, Apple Valley, Neese and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
      3425 8324 3425 8320 3424 8317 3427 8311
      3426 8312 3424 8309 3397 8343 3412 8363
      3432 8339
TIME...MOT...LOC 0331Z 284DEG 23KT 3453 8303 3412 8356 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 10:28 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 13, 10:28 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1028 PM EDT Tue Aug 13 2019

.UPDATE...

Complex of thunderstorms from Tennessee has entered North GA and
intensified as it moved across NE portions. This is where storm
motion aligned with best with propagating outflow to produce
numerous trees and powerlines down. Further west, outflow
continues to move south quickly and generate additional activity
but activity not expected to be as strong there. Overall, initial
forecast based on trends and have categorical for far North Ga and
then likely to high end chance as it drops through the Atlanta
metro. Should see activity largely dissipate after 06Z tonight.
Additional storms likely tomorrow, especially portions of Central
GA. Current forecast has a good handle on this and no additional
changes planned.

&&

Deese

&&

.PREV DISCUSSION... /issued 819 PM EDT Tue Aug 13 2019/

PREV DISCUSSION... /issued 259 PM EDT Tue Aug 13 2019/

SHORT TERM /Tonight through Wednesday Night/...

Current radar loop shows showers and thunderstorms developing across
the state this afternoon. There is also a line of storms moving
south out of TN/NC but they appear to be diminishing a bit as they
cross the Appalachians. A frontal boundary is also expected to move
into N GA tonight bringing more showers and thunderstorms into the
area with it. This frontal boundary is still expected to diminish as
it pushes south into the state so the convective activity along it
will also weaken and diminish through the early Wednesday morning
hours. Over all instability Today and Wednesday is still expected to
be marginal at best so not expecting much in the way of severe
storms. The best location for any severe storms to occur will be N
GA as the front moves in tonight but again, still expecting things
to weaken. The possibility of seeing a few strong storms across
Central GA today and a bit further northward Wed is still in the
picture and can not be ruled out. Gusty winds, frequent lightning
strikes and locally heavy rainfall will be the most likely treats
from any storms that develop.

01

LONG TERM /Thursday through Tuesday/...

The long term period begins with a broad trough across the area,
between high pressure situated to the west and the east. At the
surface across the local area, a front is expected to be splitting
the area and moving south into central Georgia. Drier air looks to
filter in behind the front, keeping portions of northwest Georgia
fairly dry for Thursday through Saturday. For central Georgia, the
front is expected to move very slowly south of the area, keeping at
least chance to likely pops across portions of central Georgia
through the first half of the weekend. as that front stalls across
central Georgia. By Sunday through the first half of next week, more
widespread moisture returns to the area bringing a more diurnal
pattern of showers and thunderstorms in the afternoons and evenings.

Overall, high temperatures through the extended are expected to be
in the mid-to-upper 80s to lower 90s, around 1 to 5 degrees above
average. Temperatures overnight are expected in the upper 60s and
low 70s, around 1 to 7 degrees above average.

Reaves

AVIATION...
00Z UPDATE...

Generally just VCSH across the area at this time and will go with
that for the first several hours. Much uncertainty with complex
just entering GA and will it maintain itself as it approaches the
ATL terminals. Think best course of action is to let TEMPO ride
for that time period and adjust as necessary as line approaches
later this evening. Additional TSRA possible for Wed and have
included Prob30 for all but RYY for that time period. Winds should
remain on the SW side through the period.

//ATL CONFIDENCE...00Z UPDATE...

Medium on TSRA chances later tonight and tomorrow.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  94  72  92 /  60  40  40  10
Atlanta         77  92  73  91 /  40  40  40  10
Blairsville     69  85  64  85 /  90  20  20  10
Cartersville    74  91  70  91 /  70  30  20  10
Columbus        78  95  75  93 /  20  70  60  20
Gainesville     75  91  71  90 /  70  30  30  10
Macon           77  96  74  93 /  20  70  60  30
Rome            74  92  70  92 /  70  20  20  10
Peachtree City  76  94  72  92 /  40  50  40  10
Vidalia         78  97  76  92 /  20  60  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 8 PM EDT Wednesday for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....Reaves
AVIATION...Deese
Hazardous weather outlook, Aug 13, 10:25 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1025 PM EDT Tue Aug 13 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1025 PM EDT Tue Aug 13 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A line of thunderstorms is moving through far north Georgia and
will continue to drop south into the early morning hours. A few of
these storms may be strong to severe with damaging wind gusts,
some hail, frequent cloud-to-ground lightning and heavy rain.
Elsewhere across the region, isolated to scattered thunderstorms
will be possible this evening into the overnight hours. A few of
these storms could be strong with gusty winds, frequent cloud-to-ground
lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A Heat Advisory is in effect for much of central Georgia Wednesday
afternoon and early evening with heat index values above 105
degrees. High heat and humidity will cause heat stress during
outdoor exertion or extended exposure.

Scattered thunderstorms are expected each day, especially during the
afternoon and evening hours. A few storms could be strong with gusty
winds, heavy rain and frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 13, 11:15 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1115 PM EDT Tue Aug 13 2019

GAZ030-031-041-140345-
Polk GA-Haralson GA-Paulding GA-
1115 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHEASTERN
HARALSON AND WESTERN PAULDING COUNTIES UNTIL 1145 PM EDT...

At 1115 PM EDT...a strong thunderstorm was over Antioch, or 7 miles
southeast of Cedartown...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buchanan, Rockmart, Yorkville, Fish Creek, Draketown, Eubank Lake,
Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8513 3392 8490 3381 8501 3381 8505
      3377 8505 3373 8509 3396 8528
TIME...MOT...LOC 0315Z 315DEG 23KT 3393 8517

WIND...40MPH
Local storm report, Aug 13, 11:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT TUE AUG 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     3 E MCCAYSVILLE-COPPERH 34.99N  84.31W
08/13/2019                   FANNIN             GA   911 CALL CENTER

            TREES REPORTED DOWN ON WOLF CREEK RD. NEAR STUART
            MOUNTAIN RD.

&&

EVENT NUMBER FFC1900632

NM
Special weather statement, Aug 13, 11:24 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1124 PM EDT Tue Aug 13 2019

GAZ016-022>025-034-035-140400-
Hall GA-Banks GA-Jackson GA-Barrow GA-Forsyth GA-Gwinnett GA-
White GA-
1124 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR HALL...NORTHWESTERN BANKS...
NORTHWESTERN JACKSON...NORTHWESTERN BARROW...FORSYTH...NORTHEASTERN
GWINNETT AND SOUTHEASTERN WHITE COUNTIES UNTIL midnight EDT...

At 1123 PM EDT...a line of strong thunderstorms was along a line
extending from near Mossy Creek to Sugar Hill...and moving southeast
at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Jefferson, Homer, Sugar Hill, Buford, Braselton, Auburn,
Flowery Branch, Dacula, Oakwood, Lula, Maysville, Hoschton,
Pendergrass, Carl, Gillsville, Talmo, Rest Haven, Candler and Chateau
Elan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3454 8363 3453 8363 3451 8367 3443 8361
      3449 8354 3449 8348 3445 8339 3444 8339
      3394 8387 3412 8412 3455 8367
TIME...MOT...LOC 0323Z 311DEG 14KT 3451 8366 3412 8406

WIND...50MPH
Local storm report, Aug 13, 11:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 PM EDT TUE AUG 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     4 E MCCAYSVILLE-COPPERH 34.99N  84.30W
08/13/2019                   FANNIN             GA   911 CALL CENTER

            TREE REPORTED DOWN ON HENDERSON LN NEAR ROOKS RD.

&&

EVENT NUMBER FFC1900633

NM
Special weather statement, Aug 13, 11:30 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1130 PM EDT Tue Aug 13 2019

GAZ012-013-020-021-140400-
Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
1130 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND SOUTHWESTERN PICKENS
COUNTIES UNTIL midnight EDT...

At 1129 PM EDT...a strong thunderstorm was over Pine Log, or 12 miles
north of Cartersville...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cartersville, White, Waleska, Fairmount, Lake Arrowhead, Salacoa
Valley, Pine Log, Talmadge, Sutallee, Folsom and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3427 8487 3442 8484 3446 8452 3419 8455
TIME...MOT...LOC 0329Z 273DEG 19KT 3434 8478

WIND...40MPH
Special weather statement, Aug 13, 11:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EDT Tue Aug 13 2019

GAZ024-025-027-036-140400-
Madison GA-Banks GA-Jackson GA-Clarke GA-
1131 PM EDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...SOUTHEASTERN
BANKS...EASTERN JACKSON AND NORTHERN CLARKE COUNTIES UNTIL midnight
EDT...

At 1131 PM EDT...a line of strong thunderstorms was along a line
extending from near Tugaloo State Park to Jefferson...and moving east
at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jefferson, Commerce, Danielsville, Arcade, Nicholson, Ila,
Athens-Clarke County, Westgate Park, James Holland Youth Sports Cmpx,
Pocataligo, Peach State Speedway, Sandy Creek Recreation Area, Oconee
Heights, Apple Valley, Neese and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
      3425 8324 3425 8320 3424 8317 3427 8311
      3426 8312 3424 8309 3397 8343 3412 8363
      3432 8339
TIME...MOT...LOC 0331Z 284DEG 23KT 3453 8303 3412 8356

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:14 PM EDTSpecial Weather StatementFFCFannin31 min
Aug 13, 8:22 PM EDTSevere Thunderstorm WarningFFCFannin, Union32 min
Aug 13, 8:36 PM EDTSpecial Weather StatementFFCDade24 min
Aug 13, 8:40 PM EDTSpecial Weather StatementFFCCatoosa35 min
Aug 13, 8:46 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray29 min
Aug 13, 8:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield37 min
Aug 13, 9:00 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union30 min
Aug 13, 9:28 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more32 min
Aug 13, 9:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 13, 9:31 PM EDTSpecial Weather StatementFFCMurray29 min
Aug 13, 9:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 13, 9:59 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White46 min
Aug 13, 10:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 13, 10:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Aug 13, 10:36 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall24 min
Aug 13, 10:45 PM EDTSpecial Weather StatementFFCWhite30 min
Aug 13, 11:00 PM EDTSpecial Weather StatementFFCBanks, Jackson30 min
Aug 13, 11:15 PM EDTSpecial Weather StatementFFCPolk30 min
Aug 13, 11:24 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Aug 13, 11:30 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 13, 11:53 PM EDTSpecial Weather StatementFFCCherokee, Cobb37 min
Aug 14, 12:00 AM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 14, 12:13 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe47 min
Aug 14, 12:26 AM EDTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton, Gwinnett, Rockdale49 min
Aug 14, 1:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more43 min
Aug 14, 1:51 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson39 min
Aug 14, 2:03 AM EDTSpecial Weather StatementFFCHeard42 min
Aug 14, 2:17 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Aug 14, 2:57 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones, Taliaferro, Warren63 min
Aug 14, 3:06 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more54 min
Aug 14, 3:54 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Pike, Talbot, Upson66 min
Aug 14, 1:46 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler59 min
Aug 14, 2:15 PM EDTSpecial Weather StatementFFCDooly, Sumter45 min
Aug 14, 2:21 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler24 min
Aug 14, 2:27 PM EDTSevere Thunderstorm WarningFFCDooly33 min
Aug 14, 2:29 PM EDTSpecial Weather StatementFFCWebster31 min
Aug 14, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Aug 14, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Aug 14, 2:47 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 14, 2:50 PM EDTSpecial Weather StatementFFCMacon, Schley25 min
Aug 14, 3:03 PM EDTSevere Thunderstorm WarningFFCDooly, Macon27 min
Aug 14, 3:16 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 14, 3:31 PM EDTSpecial Weather StatementFFCHouston29 min
Aug 14, 3:37 PM EDTSpecial Weather StatementFFCCrisp23 min
Aug 14, 3:38 PM EDTSpecial Weather StatementFFCDodge37 min
Aug 14, 4:06 PM EDTSpecial Weather StatementFFCDodge24 min
Aug 14, 4:38 PM EDTSpecial Weather StatementFFCWilcox37 min
Aug 14, 5:45 PM EDTSpecial Weather StatementFFCCobb45 min
Aug 14, 5:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding39 min
Aug 14, 6:16 PM EDTSpecial Weather StatementFFCJefferson44 min
Aug 14, 6:31 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett44 min
Aug 14, 7:30 PM EDTSpecial Weather StatementFFCPike30 min
Aug 14, 7:32 PM EDTSpecial Weather StatementFFCJones28 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.